# SDR CALA2015121794896

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 71,504 hours, 27,205 cycles
- Engine: Iae V2527A5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Faulty
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EVAC ALARM, CANT SILENCE.  REPLACED NR 2 CIDS DIRECTOR IAW AMM 23-73-34-400-001-A.  BITE TEST OK IAW AMM 23-73-00-740-003.
